Leprosy

Illustration of Leprosy
Illustration: Leprosy

Good morning doc, my brother is diagnosed with leprosy, if a red spot appears my sister’s body hurts all and immediately sluggish

Originally posted 2020-04-14 08:45:21.

1 Answer:

Good afternoon, thank you for asking at HealthReplies.com. Leprosy or also called leprosy and Hansen's disease, is a disease that mainly attacks the skin, nerves, respiratory tract and also the eyes. This condition can cause a person to experience injury, interference with the sense of touch, muscle weakness, and damage to the nose if it is already severe.


In your brother's case, the condition he experienced could indeed be caused by leprosy, or it could also be due to other diseases that happen to coincide with his leprosy now, such as anemia or lack of blood, smallpox, measles, dengue fever, or thrombocytopenia. If it is related, other information is needed such as whether he has been treated so far, whether the treatment is routine, and how the body's response to the drug. Information about this drug is important because leprosy treatment is indeed not short. Requires routine treatment for 6 months to 2 years to ensure the disease has been treated.


In essence, it takes an examination by experts to ensure your brother's medication pathway is correct, or still needs additional. And since the drugs from this condition cannot be bought freely, we suggest that if your sister's complaint still settles despite being given medicine, check her back to the doctor who treated her before. If previously just checked at a general practitioner, this time consulted a dermatologist or neurologist. If you have previously been in a specialist doctor but your sister feels unsure or need a second opinion, then consult a dermatologist or neurologist at another hospital. What is clear, an examination by a specialist is needed before determining the appropriate treatment for your sister.


Meanwhile, help him to maintain his endurance by limiting his activities, making sure he consumes drugs regularly, meeting his nutritional needs, staying away from cigarette smoke, and immediately taking him to the doctor. So, hopefully answering your question.

: by

Related Question

Use Of Olive Oil To Treat Injuries Caused By Accidents?

Use Of Olive Oil To Treat Injuries Caused By Accidents?

(2 months ago)

Is olive oil good for treating accidental wounds? Thank you...

Routine Control Of Post-TTG Chemotherapy?

Routine Control Of Post-TTG Chemotherapy?

(1 year ago)

I want to ask. Last September 16, I finished chemotherapy because of TTG. Then the doctor recommends checking the B-HCG u0026amp; control to poly content every 2 weeks. When the th...

Testpack Becomes Faint After Bleeding And White Membranes From The Vagina?

Testpack Becomes Faint After Bleeding And White Membranes From The Vagina?

(1 year ago)

November 1, I tested with positive results, the line was clearly not faint, November 5, I was ultrasound with 6 weeks gestation, November 7, I was bleeding like menstruation until ...

Leave a Reply

Your email address will not be published. Required fields are marked *